# SDR C2XA00BT045

- Difficulty date: July 6, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TYS-EWR - FLT 4148 - AIRCRAFT ORIGINATED TYS EN ROUTE TO EWR, CREW REPORTED NR 2 ENGINE IMPENDING OIL BYPASS, OIL PRESSURE AT 25 PSI, AND DROPPING.  CREW SHUTDOWN NR 2 ENGINE.  DECLARED AND EMERGENCY AND DIVERTED TO RIC.  MAINTENANCE PRESENTLY CHANGING ENGINE.  (M)
